# SDR N6WA20140315002

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N176GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 12,752 hours, 8,482 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MSG UPON LANDING.  DEFERRED RT EMERGENCY EXIT DOOR IAW MEL 52-70-003 CAT C.
